| Model Number |
4473 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient with this right atrial (ra) lead was exhibiting atrial fibrillation (af) since june.High capture threshold and loss of capture (loc) were noted.The persistent af are contributing to a drop in device longevity.The lead remains in service.No adverse patient effects were reported.